# SDR CA150213006

- Difficulty date: February 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE CABIN STARTED TO CLIMB AT A MODERATELY RAPID RATE. AFT CARGO DOOR SEAL WAS REPLACED.   IN A LATER FLIGHT THE SAME PROBLEM RETURNED WHILE PASSING THROUGH FL70. CABIN CLIMBED AT A RATE OF 3000FT/MIN AND DIFF WAS ZERO. ENGINEERS FOUND FORWARD PAX DOOR SEAL AND AFT BAGGAGE DOOR SEAL OPERATION ERRATIC. LEAK WAS TRACED TO A LOOSE UNION AT THE RESERVOIR. UNION TIGHTENED AND PRESSURE RUNS COMPLETED WITH NO FURTHER DEFECTS.
